# SDR DL72L990611

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Component: 2061111
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTBOARD T/E FLAPS DID NOT EXTEND WHEN FLAP LEVER MOVED FROM UP TO 2 DEG.  RETURNED LEVER TO UP, RAN THE POM CK LIST.  TRAILING EDGE FLAP ABNORMAL ALTERNATE/FLAP EXTENSION ON I/B FLAPS WORKED FINE.  CHECKED CABLES AND PULLEYS, ALL CKS OK. REPLACED O/B FLAP POSITION IND I/B AND OUTBOARD FLAPS CHECKED OK.
